# SDR FCPR201000234

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: General aviation
- Aircraft: N62912
- Make and model: Piper PA-31-350
- Aircraft serial: 317652164
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End Bearing
- Part number: 452860
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DID NOT SHOW DOWN AND LOCKED, ACFT LANDED SAFELY.  FOUND LOWER DOWN LOCK HOOK ROD END SEIZED NOT ALLOWING HOOK TO FULLY ENGAGE IN LOCKED POSITION.
